Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Semantical completeness theorems in logic and algebra


Author: Vladimir Lifschitz
Journal: Proc. Amer. Math. Soc. 79 (1980), 89-96
MSC: Primary 03F65; Secondary 03B99
DOI: https://doi.org/10.1090/S0002-9939-1980-0560591-4
MathSciNet review: 560591
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A few well-known algebraic theorems, including the Nullstellensatz and a form of the duality theorem of Farkas-Minkowsky, are shown to be corollaries to the completeness of the hyper-resolution method in proof theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03F65, 03B99

Retrieve articles in all journals with MSC: 03F65, 03B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0560591-4
Keywords: Hyper-resolution principle, Nullstellensatz
Article copyright: © Copyright 1980 American Mathematical Society